# SDR SWAA114927

- Difficulty date: July 8, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 59,229 hours, 50,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOW LATCHES LOOSE.  SECURED LATCHES PER MM.
